Search Results

There are 8154880 results for: content related to: Improved breakdown criterion for einstein vacuum equations in CMC gauge

  1. Convergence analysis of some high–order time accurate schemes for a finite volume method for second order hyperbolic equations on general nonconforming multidimensional spatial meshes

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 4, July 2013, Pages: 1278–1321, Abdallah Bradji

    Version of Record online : 5 DEC 2012, DOI: 10.1002/num.21755

  2. Lipschitz spaces with respect to Jacobi translation

    Mathematische Nachrichten

    Volume 284, Issue 17-18, December 2011, Pages: 2312–2326, Andreas Weinmann and Rupert Lasser

    Version of Record online : 24 AUG 2011, DOI: 10.1002/mana.200910184

  3. A posteriori error estimator competition for conforming obstacle problems

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 2, March 2013, Pages: 667–692, C. Carstensen and C. Merdon

    Version of Record online : 13 JUN 2012, DOI: 10.1002/num.21728

  4. Numerical analysis of a locking-free mixed finite element method for a bending moment formulation of Reissner-Mindlin plate model

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 1, January 2013, Pages: 40–63, Lourenço Beirão da Veiga, David Mora and Rodolfo Rodríguez

    Version of Record online : 9 FEB 2012, DOI: 10.1002/num.21698

  5. A theoretical analysis of a new finite volume scheme for second order hyperbolic equations on general nonconforming multidimensional spatial meshes

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 1, January 2013, Pages: 1–39, Abdallah Bradji

    Version of Record online : 9 FEB 2012, DOI: 10.1002/num.21697

  6. Graded mesh refinement and error estimates of higher order for DGFE solutions of elliptic boundary value problems in polygons

    Numerical Methods for Partial Differential Equations

    Volume 28, Issue 4, July 2012, Pages: 1124–1151, Miloslav Feistauer and Anna-Margarete Sändig

    Version of Record online : 28 MAR 2011, DOI: 10.1002/num.20668

  7. A Cohen type inequality for Fourier expansions of orthogonal polynomials with a non-discrete Gegenbauer-Sobolev inner product

    Mathematische Nachrichten

    Volume 284, Issue 2-3, February 2011, Pages: 240–254, Bujar Xh. Fejzullahu

    Version of Record online : 12 JAN 2011, DOI: 10.1002/mana.200810143

  8. Weak convergence of spectral shift functions for one-dimensional Schrödinger operators

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1799–1838, Fritz Gesztesy and Roger Nichols

    Version of Record online : 11 APR 2012, DOI: 10.1002/mana.201100222

  9. Global analytic, Gevrey and C hypoellipticity on the 3-torus

    Mathematische Nachrichten

    Volume 285, Issue 2-3, February 2012, Pages: 265–282, A. Alexandrou Himonas, Gerson Petronilho and L. A. Carvalho dos Santos

    Version of Record online : 28 SEP 2011, DOI: 10.1002/mana.201010033

  10. A product formula for semigroups of Lipschitz operators associated with abstract quasilinear evolution equations

    Mathematische Nachrichten

    Volume 285, Issue 4, March 2012, Pages: 507–527, Naoki Tanaka

    Version of Record online : 3 NOV 2011, DOI: 10.1002/mana.201010084

  11. On the global weak solutions for a modified two-component Camassa-Holm equation

    Mathematische Nachrichten

    Volume 286, Issue 13, September 2013, Pages: 1287–1304, Chunxia Guan and Zhaoyang Yin

    Version of Record online : 18 APR 2013, DOI: 10.1002/mana.201200193

  12. Pointwise multipliers of Calderón-Lozanovskiǐ spaces

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 876–907, Paweł Kolwicz, Karol Leśnik and Lech Maligranda

    Version of Record online : 27 DEC 2012, DOI: 10.1002/mana.201100156

  13. Derivatives of the Evans function and (modified) Fredholm determinants for first order systems

    Mathematische Nachrichten

    Volume 284, Issue 13, September 2011, Pages: 1592–1638, Mita Das and Yuri Latushkin

    Version of Record online : 12 JUL 2011, DOI: 10.1002/mana.201000074

  14. Convergence analysis of an hp finite element method for singularly perturbed transmission problems in smooth domains

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 6, November 2013, Pages: 2107–2132, Serge Nicaise and Christos Xenophontos

    Version of Record online : 25 MAY 2013, DOI: 10.1002/num.21793

  15. Lp boundedness for commutators of parabolic Littlewood-Paley operators with rough kernels

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 973–986, Dongxiang Chen and Shanzhen Lu

    Version of Record online : 3 MAY 2011, DOI: 10.1002/mana.200810139

  16. Gamow dyads and expectation values

    International Journal of Quantum Chemistry

    Volume 81, Issue 5, 2001, Pages: 307–320, M. Gadella and R. Laura

    Version of Record online : 12 FEB 2001, DOI: 10.1002/1097-461X(2001)81:5<307::AID-QUA1000>3.0.CO;2-5

  17. Direct (through-space) and indirect (through-bridge) components of the chemical bond multiplicities

    International Journal of Quantum Chemistry

    Volume 112, Issue 11, 5 June 2012, Pages: 2355–2370, Roman F. Nalewajski

    Version of Record online : 7 SEP 2011, DOI: 10.1002/qua.23217

  18. A regularity criterion to the biharmonic map heat flow in ℜ4

    Mathematische Nachrichten

    Volume 285, Issue 16, November 2012, Pages: 1963–1968, Jishan Fan, Hongjun Gao, Takayoshi Ogawa and Futoshi Takahashi

    Version of Record online : 13 JUL 2012, DOI: 10.1002/mana.201100243

  19. On the construction of Kramers paired double group symmetry functions

    International Journal of Quantum Chemistry

    Volume 109, Issue 10, 2009, Pages: 2149–2167, Daoling Peng, Jianyi Ma and Wenjian Liu

    Version of Record online : 23 MAR 2009, DOI: 10.1002/qua.22078

  20. On some bilinear problems on weighted Hardy-Sobolev spaces

    Mathematische Nachrichten

    Volume 285, Issue 13, September 2012, Pages: 1616–1634, C. Cascante and J. M. Ortega

    Version of Record online : 29 MAY 2012, DOI: 10.1002/mana.201100298